On the radial solutions of a degenerate quasilinear elliptic equation in 𝐑 N
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 3, p. 411-438
@article{AFST_1999_6_8_3_411_0,
     author = {Benyounes, Betteoui and Gmira, Abdelilah},
     title = {On the radial solutions of a degenerate quasilinear elliptic equation in ${\bf R}^N$},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 8},
     number = {3},
     year = {1999},
     pages = {411-438},
     zbl = {0959.35070},
     mrnumber = {1751176},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1999_6_8_3_411_0}
}
Benyounes, Betteoui; Gmira, Abdelilah. On the radial solutions of a degenerate quasilinear elliptic equation in ${\bf R}^N$. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 3, pp. 411-438. http://www.numdam.org/item/AFST_1999_6_8_3_411_0/

[1] Diaz J.I. and Saa J.E. - Uniqueness of very singular self-similar solution of a quasilinear degenerate parabolic equation with absorption, Publicacions Matemàtiques, Vol. 36 (1992), 19-38. | MR 1179599 | Zbl 0794.35091

[2] Gmira A. - On quasilinear parabolic equation involving measure data, Asymptotic Analysis 3 (1990), 43-56. | MR 1043962 | Zbl 0733.35017

[3] Guedda M. and Veron L. - Local and global properties of solutions of quasilinear elliptic equation, J. Diff. Eq. 76, n° 1 (1988), 159-189. | MR 964617 | Zbl 0661.35029

[4] Haraux A. and Weissler F.B. - Non uniqueness for a semilinear initial value problem, Indiana Univ. Math. J., 31 (1982), 167-189. | MR 648169 | Zbl 0465.35049

[5] Kamin S. and Vazquez J.L. - Singular solutions of some nonlinear parabolic equations, J. d'Analyse Mathematique, Vol. 59 (1992), 51-74. | MR 1226951 | Zbl 0802.35066

[6] Naito Y. and Yashida K. - Damped oxillation of solutions for some nonlinear second order ordinary differential equation, Adv. in Math. Sciences and App., Gakkotosho, Tokyo, vol. 5, n° 1 (1995), 239-248. | MR 1325967 | Zbl 0829.34027

[7] Peletier L.A., Terman D. and Weissler F.B. - On the equation Δu + 1/2 x∇u + f(u) = 0, Arch. Rational Mech. Anal., 94 (1986), 83-99. | MR 831771 | Zbl 0615.35034

[8] Peletier L.A. and Wang J. - A very singular solution of a quasilinear degenerate diffusion equation with absorption, Trans. Am. Math. Soc., 307 (1988), 813-826. | MR 940229 | Zbl 0696.35094

[9] Pucci P., Serrin J. - Continuation and limit properties for solutions of strongly non linear second order differential equations, Asymptotic Analysis, 4 (1991), 97-160. North-Holland. | MR 1110436 | Zbl 0733.34042

[10] Weissler F.B. - Asymptotic Analysis of an ordinary differential equation and non-uniqueness for a semilinear partial differential equation, Archive for Rational Mech and Anal. 91 (1986), 231-245. | MR 806003 | Zbl 0614.35043

[11] Yoshida K. - "Functional Analysis", Grundlehren der mathematischen Wissens chaften 123. Springer-Verlag, New York. Sixth edition (1980). | Zbl 0435.46002